# SDR DL767970299

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER VISIT, SKIN WAS FOUND CRACKED AND CORRODED AT STRINGER 32R AND 34R BETWEEN FS 1461 AND FS 1480.  BOTH WERE REPAIRED PER SRM.
